MAUDE Adverse Event Report: ROCHE DIAGNOSTICS OMNI; BLOOD GAS ANALYZER

ROCHE DIAGNOSTICS OMNI; BLOOD GAS ANALYZER
Catalog Number 03337111001
Medical Device Problem Codes Suction Problem (2170); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation is field service engineer/company representative.The fse removed the burnt tube and performed instrument maintenance.The burnt tube was requested for investigation.
 
Event or Problem Description
The initial reporter complained of auto qc (aqc) errors on a cobas b221 system.The customer opened the aqc drawer and observed that the motor was not in the correct position and would not move when programmed to move.The qc mechanism was stuck and would not release.The field service engineer (fse) visited the customer site and found a burnt tube.No one was injured by the burnt tube and no questionable results were generated due to the issue.
 
Additional Manufacturer Narrative
The auto qc error issue was resolved by replacing the burnt tube.The burnt tube was requested for investigation, however, it could not be provided as it has been discarded.As the product was not available to investigate, the cause of the burnt tube could not be determined.

Brand Name
OMNI
Common Device Name
BLOOD GAS ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12382784
Report Number1823260-2021-02510
Device Sequence Number4648689
Product Code CHL
UDI-Device Identifier04015630018307
UDI-Public04015630018307
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K945915
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03337111001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1